PAYMENT DETAILS

  • Order Details
    1
  • Confirm
    2

Order Details

No. of Copies

Billing and Shipping Addresses

Billing Address

Payer Name
Email
Phone
Address
City
Country

Shipping Address

Attention of
Email
Phone
Address
(P.O. Box is not allowed)
City
Country

Note: if you do not confirm your information in step 2, your information will not be saved.

Article Details

Journal Title
Journal of Applied Mathematics and Stochastic Analysis
Volume
6
Article Title
On the existence of solutions for Volterra integral inclusions in Banach spaces
List of Authors
  • Evgenios P. Avgerinos
Article ID
578049
Article Type
No. of Pages
9 Pages
Corresponding Author
Additional Authors

Invoice Details

Invoice Issue Date
23 November 2020
Type of Reprints
Colored, Covered
Invoice Ref. No.
Terms
Payable upon Receipt

Charges

No. of Copies
Reprints Charges
0.00
Total
$